# SDR SWAA2022080438192

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 39,910 hours, 24,165 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.  REMOVED AND REPLACED LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL PER MM 53-31-31.
